# SDR SWAA2013053016629

- Difficulty date: May 24, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 30,283 hours, 17,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING AT ROW 23.  INSTALLED EEPLS IAW MM.
